# SDR AALA2019100989010

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 64,384 hours, 16,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN SEAT MOUNTED EMERGENCY LIGHTS INOPERABLE 1E TO 4E. MAINTENANCE REPLACED BATTERY FOR EMERGENCY LIGHTS PER AMM 33-51-07 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
